# SDR DALA2016102807925

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 47,384 hours, 22,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND PER WORK CARD 3350-7413, EMERGENCY LIGHTING BATTERY PACK AT ROW 23 D,E,F.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK AT ROW 23 D ,E,F PER AMM 33-51-06.
